MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCW0T5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the diopter was off.Clinical reason being mentioned as could not get patient satisfaction with vision in right eye.The iol was explanted and exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in d.9.,h.3., h.6.And h.11.The lens was returned for evaluation.Solution is dried on the lens.The lens is split in the gusset area.The lens was cleaned with klrp for further evaluation.Light scratches are observed on the optic.A power and resolution inspection was conducted with acceptable results.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.A power and resolution inspection was conducted with acceptable results.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the toric (3.00cyl), 16.5 diopter lens was replaced with an unspecified lens.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23943366
Report Number1119421-2026-00015
Device Sequence Number13432997
Product Code MJP
UDI-Device Identifier00380652433884
UDI-Public(01)00380652433884(17)260829(11)220831(10)15471478
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model NumberCCW0T5
Device Lot Number15471478
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown